# SDR AALA201610029010

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 4,903 hours, 1,911 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER ACCUMULATOR HAS LOW PRESSURE. SERVICED ACCUMULATOR IAW AMM 52-10-00.
